# SDR SWAA2016021249029

- Difficulty date: January 30, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N126AM
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 44,482 hours, 20,792 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: 65C16820
- Condition: Sheared
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER ESCAPE SLIDE AFT GIRT BAR, RETAINER CLIP RIVET SHEARED.  R & R CLIP IAW SRM.
